About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 94509, 15 pages
http://dx.doi.org/10.1155/AAA/2006/94509

On a certain functional equation in the algebra of polynomials with complex coefficients

Department of Information Systems Technologies, Vologda State Technical University, 15 Lenin Street, Vologda 160035, Russia

Received 26 June 2005; Accepted 1 July 2005

Copyright © 2006 E. Muhamadiev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Muhamadiev, “On a certain functional equation in the algebra of polynomials with complex coefficients,” Abstract and Applied Analysis, vol. 2006, Article ID 94509, 15 pages, 2006. doi:10.1155/AAA/2006/94509